# SDR USAA2013121600016

- Difficulty date: December 15, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 63,550 hours, 42,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT, AIRCRAFT RT, FELL OFF.  REPLACED EMERGENCY LIGHT LENS ASSEMBLY.  OK FOR CONTINUED SERVICE.
